UNIGE document Scientific Article
previous document  unige:12654  next document
add to browser collection
Title

Corrigendum to "Barker sequences and difference sets"

Authors
Published in Enseignement mathématique. 1994, vol. 40, no. 1/2, p. 109-111
Stable URL http://archive-ouverte.unige.ch/unige:12654
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Structures

150 hits

0 download

Update

Deposited on : 2010-11-26

Export document
Format :
Citation style :